MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT
Model Number 85232924
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown particle at this time; however, the product is scheduled to return to bayer for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the following: after opening the arterion disposable syringe kit and upon inspection, they saw a foreign body within the syringe tip.The customer elected not to use the tubing.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned syringe kit.Visual examination confirmed the presence of a fully embedded dark colored particulate within the fasturn nut.Our investigation determined that the particle was introduced into the syringe during the injection molding process.Product analysis concluded that, due to the particulate being embedded within the syringe material, the potential of injection into a patient does not exist.

Brand Name
150 FASTURN SYRINGE KIT W/QFT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key9245099
Report Number2520313-2019-00049
Device Sequence Number17076435
Product Code DXT
UDI-Device Identifier00616258010069
UDI-Public(01)00616258010069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model Number85232924
Device Catalogue NumberART 700 SYR
Device Lot Number8409190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1